I started taking Effexor when my depression first started and i took it for a month. With doctors orders at 150 mg due to bad symptoms, I stopped and he started me off with Zoloft at 100mg. It took a couple weeks for it to start kicking in but i felt like i was getting better. then i started to notice that it was hard to focus and that i always seemed foggy/ fuzzy headed. It was hard to sit still and school was hard to deal with. And 3 months after being on it I gain 37 lbs!!!!! Also my sex drive was way down, i had horrible headaches, i felt numb, bad insomina (tried lots of sleep meds and still didn't work), i was just a zombie. i  went to my psychiatrist and he said that gaining weight due to zoloft was very uncommon, but i've heard other wise through people i know who have taken it. He just kept making up excuses saying i had to take it and there was no way i would be okay if i don't. Something seemed fishy but he told me i could lower my dosage to 50 mg. after a month of that, i just stopped cold turkey. It's been about a month and a half now since then.  And i think i am having withdrawls. I always feel dizzy and shaking (anxiety). I have fainting feelings. Irregular menstrual cycle (which is weird). Still hard to fall and stay a sleep at night, and i have nightmares. Is this normal withdrawls? Are they suppose to last this long? any advice?